# SDR SWAA2022080127888

- Difficulty date: July 11, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE STRAP LOCATED BETWEEN BS727D TO BS727E AND BETWEEN STR25L TO STR 25R AT AFT CARGO COMPARTMENT 2022-384001 / [01] REPLACED STRAP LOCATED BETWEEN BS727D TO BS727E STR25L TO STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A7500 SHEET 85 REV A;[02] REPLACED STRAP LOCATED BETWEEN BS727D TO BS727E STR25L TO STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A7500 SHEET 85 REV A . STRAP GOING TO INSTALLED WITH TTG8Q004DL04;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED: REPLACED STRAP LOCATED BETWEEN BS727D TO BS727E STR25L TO STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG 146A7500 SHEET 85 REV A . STRAP GOING TO INSTALLED WITH TTG8Q004DL04
